The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Tohoku Mathematical Journal. Second Series
( Vol.48 NO.1 / 1996 )
home On Sharpness, Applications and generalization of Some Carleman Type Inequalities
Pages 1-22
Ljubomir T. Dechevsky, Lars-Erik Persson,
home Hilbert Spaces Related to Harmonic Functions
Pages 149-163
Keiko Fujita,
home A Remark on the Riemann-Roch Formula on Affine Schemes Associated with Noetherian Local Rings
Pages 121-128
Kazuhiko Kurano,
home Spectral Convergence of Riemannian Manifolds, II
Pages 71-120
Atsushi Kasue, Hironori Kumura,
home Algebraic Independence of Mahler Functions and Their Values
Pages 51-70
Kumiko Nishioka,
home Periodic Solutions of the Navier-Stokes Equations in Unbounded Domains
Pages 33-50
Hideo Kozono, Mitsuhiro Nakao,
home A Characterization of Hyperbolic Cylinders in the de Sitter Space
Pages 23-31
Sebastian Montiel,
home Bohman-Korovkin-Wulbert Operators from a Function Space into a Commutative $C^*$-algebra for Special Test Functions
Pages 139-148
Sin-Ei Takahasi,
home Spectral convergence of Riemannian manifolds, II
Pages 71-120
Kasue A, Kumura H,
home Algebraic independence of Mahler functions and their values
Pages 51-70
Nishioka K,
home Periodic solutions of the Navier-Stokes equations in unbounded domains
Pages 33-50
Kozono H, Nakao M,
home A characterization of hyperbolic cylinders in the de Sitter space
Pages 23-32
Montiel S,
home Hilbert spaces related to harmonic functions
Pages 149-163
Fujita K,
home Bohman-Korovkin-Wulbert operators from a function space into a commutativeC*-algebra for special test functions
Pages 139-148
Takahasi S-E,
home A remark on the Riemann-Roch formula on affine schemes associated with Noetherian local rings
Pages 121-138
Kurano K,
home On sharpness, applications and generalizations of some Carleman type inequalities
Pages 1-22
Dechevsky L T, Persson L E,